Related Questions

I've been waking up at night with high blood pressure spikes, feeling extremely lightheaded and horrible. I'm okay during the day. What causes this?

Circadian rhythm. Is the normal (about 24 hours) rhythm of the brain that is controlled by the night/day cycle. During part of each 90 minute sleep cycle we have about 10 minutes of rem or active sleep when the autonomic nervous system (ans)(automatic) becomes active. Your ANS activity is exaggerated and unbalanced and the commonest cause is poor diet, especially all that sugar and sweeteners if it applies to you. Read more...

I m having high blood pressure. Arround 160/90. I am feeling lightheadness all time. My age is 24. Its feel really bad :- (?

See qualified MD. You need to see a qualified md right away - preferably western trained or at a western hospital in india. Your blood pressure is high for two reasons - the number itself but also you are having symptoms of light-headedness. This can be dangerous. For your part, exercise daily (does not have to be vigorous), lose weight if overweight, stop smoking, reduce fat/meat/dairy intake, ; reduce salt use. Read more...
Get worked up. You need a full evaluation including a check for renal artery stenosis, aldosteronoma, pheochromocytoma and some others. Until this is completed, there's no addressing why you are light-headed. If your personal physician will not pursue this aggressively, then get a consultation. Best wishes. Read more...
Unrelated. It's distinctly abnormal for a 24 year old to have high blood pressure which suggests something else is going on (renal disease?) . Your blood pressure would cause no symptoms at all - it definitely doesn't account for your dizziness. A rapid reduction in BP could make you dizzy - that would depend on the dose and length of time you've been taking your medication. Sorry you're feeling bad. Read more...

I would like to know what lowers high blood pressure fast when you're feeling sick like passing out?

It depends . If the blood pressure suddenly drop more than 20 mmhg, patient can feel dizzy or pass out. Like orthostatic hypotension, that means if you change position from lying down to standing up, you feel dizzy. Read more...

I was 232 pounds lost 40 I am on high blood pressure meds olmetec plus 20/12.5 feeling light headed am I being over medicated?

Possibly. Congratulations on the loss of weight. Excess weight is a contributor to elevated blood pressure. If you have lost this much, you might indeed be overmedicated. Hopefully you are being followed closely with your family doctor during this interval - and also have an exercise program going on. Read more...
It's a possibility. Lightheadedness is a general, i.e. Not very specific, symptom. Was the weight loss intentional? The need for meds often decreases after individual looses weight. If you measure your BP at home check it and discuss with doctor who prescribed the medicine. Read more...